# SDR ASAA2012122793561

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,810 hours, 5,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, AFTER START LEFT PACK REMAINED ON.  FOLLOWED QRH AND LIGHT WENT OUT WITH RESET.  RESET BOTH TEMP CONTROLLERS IAW PLAC ON FRONT OF CONTROLLERS. 1 & 2 RESET OK.
